×

A note on the boundedness and the stability of solutions of certain third-order differential equations. (English) Zbl 0242.34046


MSC:

34D20 Stability of solutions to ordinary differential equations
34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Ezeilo, J. O. C., Ann. Mat. Pura Appl., (IV), 66, 233-250 (1964) · Zbl 0126.30403
[2] Ezeilo, J. O. C., J. London Math. Soc., 38, 11-16 (1963)
[3] Harrow, M., J. London. Math. Soc., 43, 587-592 (1968)
[4] Reissig, R., Math. Nachr., 32, 83-88 (1966)
[5] Te˙Jumo˙La, H. O., Ann. Mat. Pura Appl., (IV), 83, 195-212 (1969) · Zbl 0215.14806
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.